On the $D$-isometric deformation of Kenmotsu manifolds and biharmonic maps
Vol. 17 No. 2 (2022) P.195~P.217
DOI: || https://doi.org/10.21915/BIMAS.2022204 |
| ||10.21915/BIMAS.2022204 |
In this paper, we introduce a $D$-isometric deformation of almost contact metric manifold
where we give some new results of this type of deformation, the harmonicity and the
biharmonicity of the identity map are characterized by using this deformation.
Harmonic and biharmonic maps, Almost contact metric manifolds, Kenmotsu manifolds, $D$-isometric deformation.
MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 53C25, 53D15, 58E20
Download Full Content